# SDR ASAA0410456

- Difficulty date: October 28, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576921
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC-  EXTERIOR SKIN BLEND-OUT FOR LIGHTNING STRIKE IS OUT OF LIMITS.  REMOVED DAMAGE, FABRICATED, AND INSTALLED REPAIR FILLERS, DOUBLER, AND TRIPLER IAW SRM.
